# SDR COMA9610217

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Part number: 0881824
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE POWER LEVER, FLIGHT IDLE STOP SYSTEM, WAS INOP.  REPLACED THE RT FLIGHT IDLE STOP SOLENOID.
